zbMATH — the first resource for mathematics

Existence, uniqueness and continuity of solutions of integral equations. (English) Zbl 0174.16302

45D05 Volterra integral equations
Full Text: DOI
[1] Cesari, L., Asymptotic behavior and stability problems in ordinary differential equations (1963), New York: Academic Press, New York · Zbl 0111.08701
[2] Corduneanu, C., Problèmes globaux dans la théorie des équations intégrales da Volterra, Ann. Mat. Pura Appl., 67, 4, 349-363 (1965) · Zbl 0151.16801
[3] J. Gronin,Fixed points and topological degree in nonlinear analysis, Amer. Math. Soc., Providence, R. I, (1964).
[4] Kamke, E., Zur Theorie der Systeme gervöhnlicher Differentialgleichungen II, Acta. Math., 58, 57-85 (1932) · JFM 58.0449.02
[5] H. Kneser,Über die Lösungen eines Systems gewöhnlicher Differentialgleichungen das der Lipschitzschen Bedingung nicht genügts, Sitzber. Preuss. Akad. Wiss. Phys. Math. Kl. (1923), pp. 171-174. · JFM 49.0302.03
[6] Krasnosel’Skii, M. A., Topological Methods in the Theory of Nonlinear Integral Equations (1964), New York: Pergamon Press, New York · Zbl 0111.30303
[7] Ladyzenskii, L. A., Conditions for the complete continuity ofP. S. Uryson’sintegral operator in the space of continuous functions, Dokl. Akad. Nauk SSSR, 97, 1105-1108 (1954)
[8] Nohel, J. A., Some problems in nonlinear Volterra integral equations, Bull. Amer. Mat. Soc., 68, 323-329 (1962) · Zbl 0106.08303
[9] Opial, Z., Sur la dépendance des solutions d’un système d’équations différentielles de leurs seconds membres. Applications aux systèmes presque autonomes, Ann. Polon. Math., 8, 75-89 (1960) · Zbl 0093.09002
[10] Reichert, M., Eindeutigkeits-und Interationsfragen bei Volterra-Hammersteinschen Integralgleichungen, J. Reine Angew. Math., 220, 74-87 (1965) · Zbl 0185.35702
[11] Sato, T., Sur l’équation intégrale non linéaire de Volterra, Compositio Math., 11, 271-290 (1953) · Zbl 0052.10702
[12] Sell, G. R., On the fundamental theory of ordinary differential equations, J. Diff. Equations, 1, 370-392 (1965) · Zbl 0151.10602
[13] Sell, G. R., Nonautonomous differential equations and topological dynamics I. The basic theory, Trans. Amer. Math. Soc., 127, 241-262 (1967) · Zbl 0189.39602
[14] Willett, D., Nonlinear vector integral equations as contraction mappings, Arch. Rational Mech. Anal., 15, 79-86 (1964) · Zbl 0161.31902
[15] Levin, J. J.; Nohel, J. A., On a system of integrodifferential equations occurring in reactor dynamics, II, Archive Rat. Mech. Anal., 11, 210-243 (1962) · Zbl 0115.09401
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.